# SDR USAA920080333

- Difficulty date: January 29, 2008
- Submitted: February 6, 2008
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- Aircraft time: 46,442 hours, 32,577 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 65C2638428
- Part serial: 08726C
- Condition: Delaminated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C2 CHECK - NR 6005690/03-0555-8-0126/1, RIGHT ELEVATOR TAB UPPER SURFACE NEAR NR 2 HINGE AREA IS DELAMINATED.  REPLACED RIGHT ELEVATOR TAB IAW JOB CARD 03C71127004A.
